MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5532-G-413
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding instability.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The doctor revised a tibial insert from a 4x13 to a 4x16 due to pain/instability.No issues were observed with the insert implant.The original surgery was performed on (b)(6) 2016.Update 06/december/2018: rep provided a primary operative report with implant information, x-rays, and revision implant sheet and reported that no further information is available due to hospital policy.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8213057
Report Number0002249697-2019-00017
Device Sequence Number16650412
Product Code MBH
UDI-Device Identifier07613327050721
UDI-Public07613327050721
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/31/2020
Device Catalogue Number5532-G-413
Device Lot NumberT433XA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR